Shuwen Lou
Shuwen Lou
Verified email at luc.edu
Title
Cited by
Cited by
Year
Brownian motion on some spaces with varying dimension
ZQ Chen, S Lou
Annals of Probability 47 (1), 213-269, 2019
11*2019
Fractal dimensions of rough differential equations driven by fractional Brownian motions
S Lou, C Ouyang
Stochastic Processes and their Applications 126 (8), 2410-2429, 2016
62016
Local times of stochastic differential equations driven by fractional Brownian motions
S Lou, C Ouyang
Stochastic Processes and their Applications 127 (11), 3643-3660, 2017
42017
Brownian motion with drift on spaces with varying dimension
S Lou
Stochastic Processes and their Applications 129 (6), 2086-2129, 2019
32019
Explicit heat kernels of a model of distorted Brownian motion on spaces with varying dimension
S Lou
arXiv preprint arXiv:2001.09226, 2020
12020
Distorted Brownian motions on space with varying dimension
L Li, S Lou
arXiv preprint arXiv:2008.06734, 2020
2020
Discrete Approximation to Brownian Motion with Varying Dimension in Bounded Domains
S Lou
arXiv preprint arXiv:2007.01933, 2020
2020
On-diagonal Heat Kernel Lower Bound for Strongly Local Symmetric Dirichlet Forms
S Lou
Osaka Journal of Mathematics 55 (3), 463-477, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–8